RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 5  


Sign Regularity Conditions for Discontinuous Boundary-Value Problems
A. V. Borovskikh
643
Locally Minimal Trees in $n$-Normed Spaces
D. P. Il'yutko
656
The Integral Heisenberg Group as an Infinite Amalgam of Commutative Groups
R. S. Ismagilov
669
Integrability of Solutions of Nonlinear Elliptic Equations with Right-Hand Sides from Logarithmic Classes
A. A. Kovalevsky
676
The Harnack–Thom Inequalities for Sheaves with Involution and Their Applications
V. A. Krasnov
686
Uniform Approximation by the Class of Functions with Bounded Derivative
A. V. Mironenko
696
Finite Groups with Nonmonomial Characters of Prime Degree
I. A. Sagirov
713
A Support Theorem for the Complex Radon Transform of Distributions
A. B. Sekerin
719
Approximate Solution of Singular Optimization Problems
S. Ya. Serovaĭskiĭ
728
Application of the Fourier Transform to the Solution of Singular Integral Equations
I. A. Soldatenkov
739
Existence of Continuous Functions with a Given Order of Decrease of Least Deviations from Rational Approximations
A. P. Starovoitov
745
Seven Classes of Harmonic Diffeomorphisms
S. E. Stepanov, I. G. Shandra
752
On the Strong Resolvent Convergence of the Schrödinger Evolution to Quantum Stochastics
A. M. Chebotarev, G. V. Ryzhakov
762

Brief Communications
On Interpolation in $L_p$ Spaces
S. V. Astashkin, L. Maligranda
782
Stability of the Zero Solution of Delay Differential Equations
M. Yu. Vaguina, M. M. Kipnis
786
Reducibility of a Class of Operator Functions to Block-Diagonal Form
G. A. Kurina, G. V. Martynenko
789
On Deficiency Indices of Singular Operators of Odd Order
É. A. Nazirova
792
On the Homogenization of a Problem with Two Small Parameters in Double-Porosity Media
V. V. Shumilova
796
Letter to the Editor
Yu. A. Aminov
800
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019